Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some inequalities for uniformly bounded dependent variables


Author: David Freedman
Journal: Bull. Amer. Math. Soc. 79 (1973), 40-44
MSC (1970): Primary 60F10, 60F15, 60F05, 60G45
MathSciNet review: 0307291
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lester E. Dubins and David A. Freedman, A sharper form of the Borel-Cantelli lemma and the strong law, Ann. Math. Statist. 36 (1965), 800–807. MR 0182041
  • 2. J. L. Hodges Jr. and Lucien Le Cam, The Poisson approximation to the Poisson binomial distribution, Ann. Math. Statist. 31 (1960), 737–740. MR 0117812
  • 3. Wassily Hoeffding, Probability inequalities for sums of bounded random variables, J. Amer. Statist. Assoc. 58 (1963), 13–30. MR 0144363
  • 4. P. Lévy, Théorie de l'addition des variables aléatoires, Gauthiers-Villars, Paris, 1937.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F10, 60F15, 60F05, 60G45

Retrieve articles in all journals with MSC (1970): 60F10, 60F15, 60F05, 60G45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13083-6